# SDR FDEA2018111903270

- Difficulty date: October 10, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMEROUS LOCATIONS BS 1075 TO BS 1180- RBL 26 CORROSION REMOVED IAW SRM 51-10-02 REV 125.BLENDS MEASURED AND EVALUATED IAW   SRM 53-00-52-1A DETAIL VII AND DETAIL VIII REV 125 AND FOUND TO BE OUT OF LIMITS AT   SEVERAL LOCATIONS.  REPLACED SEAT TRACK IAW SRM 51-40-02 REV 125 AND BOEING DRAWING 144N5001
